# SDR SWAA2024022957547

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8864H
- Make and model: Boeing 737-8
- Aircraft serial: 67858
- Aircraft time: 2,764 hours, 1,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GERT BAR HOOKS LOOSE<[01] C/W EA M-23-125-01839
